# SDR 7AHR2014021282445

- Difficulty date: February 12, 2014
- Submitted: February 12, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CORRODED LT SIDE APU BAY, BS 1144.  AFT LATCH SUPPORT, FABRICATED AND INSTALLED LATCH SUPPORT FITTING IAW SRM 51-30-2.
